A direct approach to the determination of Gaussian and scalar curvature functions. (English) Zbl 0297.53021


53C20 Global Riemannian geometry, including pinching
35J60 Nonlinear elliptic equations
58B20 Riemannian, Finsler and other geometric structures on infinite-dimensional manifolds
58J99 Partial differential equations on manifolds; differential operators
Full Text: DOI EuDML


[1] Bourguignon, J.-P.: Thesis, University of Paris VII, 1974
[2] Chern, S.S.: Differentiable Manifolds (Lecture Notes), Department of Mathematics, University of Chicago, Chicago, Ill., 1959 · Zbl 0099.37402
[3] ElĂ­asson, H.: On variations of Metrics. Math. Scand,29, 317-327 (1971)
[4] Fischer, A., Marsden, J.: Submanifolds of Riemannian metrics with Prescribed Scalar Curvature. Proc. of Symposia in Pure Math.27, Amer. Math. Soc. (to appear) · Zbl 0288.53040
[5] Hitchin, N.: The Space of Harmonic Spinors. Advances in Math.14, 1-55 (1974) · Zbl 0284.58016
[6] Kazdan, Jerry, L., Warner, F.W.: Curvature Functions for Compact 2-Manifolds. Annals of Math.99, 14-47 (1974) · Zbl 0273.53034
[7] Kazdan, Jerry L., Warner, F.W.: Curvature Functions for Open 2-Manifolds. Annals of Math.99, 203-219 (1974) · Zbl 0278.53031
[8] Kazdan, Jerry L., Warner, F.W.: Scalar Curvature and Conformal Deformation of Riemannian Structure. J. Diff. Geo.10 (1975). To appear · Zbl 0296.53037
[9] Kazdan, Jerry L., Warner, F.W.: Existence and Conformal Deformation of Metrics with Prescribed Gaussian and Scalar Curvature. To appear in Annals of Math. · Zbl 0297.53020
[10] Kazdan, Jerry L., Warner, F.W.: Prescribing Curvatures. Proc. of Symposia in Pure Math.27 (Differential Geometry), Amer. Math. Soc. To appear · Zbl 0313.53017
[11] Lichnerowicz, A.: Spineurs harmoniques. C.R. Acad. Sci. Paris257, 7-9 (1963) · Zbl 0136.18401
[12] Moser, J.: On a Nonlinear problem in Differential Geometry. Dynamical Systems (M. Peixoto, ed.). New York: Academic Press 1973 · Zbl 0275.53027
[13] Spivac, M.: A Comprehensive introduction to differential geometry, III. Boston: Publish or Perish 1975
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.